# SDR LG1A200000126

- Difficulty date: April 28, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- Aircraft time: 78,458 hours, 72,654 cycles
- Engine: Pwa JT8D15A
- Engine time: 38,331 hours, 26,111 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Helicoil
- Condition: Stripped
- Location: Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 1 DEP FROM IAD & DIVERTED TO MEM (OIL LOSS NR 1 ENG/DOWN 7 QUARTS ON LANDING) ENGINE WAS STILL OPERATING/NORMAL LANDING.  HELICOILS BACKING OUT OF GEARBOX FOR MAIN OIL SUPPLY LINE.
